# SDR 2000ZZZX644

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627L
- Make and model: Cessna 550
- Aircraft serial: 5500843
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 30J156401
- Condition: Leaking
- Location: Rt Engine
- Part time: 660 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT WHEN PILOT CHECKED RIGHT ENGINE OIL GAUGE.  PILOT FOUND FUEL AND SMOKE FUMES IN RIGHT ENGINE BOTTOM COWLING.  REMOVED BOTTOM COWLING, FOUND PIN HOLE IN LINE.  (X)
